Volume 19, Issue 1
Non-Stationary Stokes Flows Under Leak Boundary Conditions of Friction Type

Hiroshi Fujita

J. Comp. Math., 19 (2001), pp. 1-8

Preview Full PDF BiBTex 312 661
  • Abstract

This paper is concerned with the initial value problem for non-stationary Stokes flows, under a certain non-linear boundary condition which can be called the leak boundary condition of friction type. Theoretically, our main purpose is to show the strong solvability (i.e., the unique existence of the L62-strong solution) of this initial problem by means of the non-linear semi-group theory originated with Y. K\bar{o}mura. The method of analysis can be applied to other boundary or interface conditions of friction type. It should be noted that the result yields a sound basis of simulation methods for evolution problems involving these conditions.

  • History

Published online: 2001-02

  • AMS Subject Headings

  • Cited by